Explicit form of powers of quadratic matrices with two rows

Václav Vodička

Aplikace matematiky (1963)

  • Volume: 08, Issue: 4, page 286-291
  • ISSN: 0862-7940

How to cite


Vodička, Václav. "Explicitní tvar mocnin čtvercových dvouřádkových matic." Aplikace matematiky 08.4 (1963): 286-291. <http://eudml.org/doc/14270>.

author = {Vodička, Václav},
journal = {Aplikace matematiky},
keywords = {linear algebra; polynomials; forms},
language = {cze},
number = {4},
pages = {286-291},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Explicitní tvar mocnin čtvercových dvouřádkových matic},
url = {http://eudml.org/doc/14270},
volume = {08},
year = {1963},

AU - Vodička, Václav
TI - Explicitní tvar mocnin čtvercových dvouřádkových matic
JO - Aplikace matematiky
PY - 1963
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 08
IS - 4
SP - 286
EP - 291
LA - cze
KW - linear algebra; polynomials; forms
UR - http://eudml.org/doc/14270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.